| Model Number |
G52915 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Section e3: non-healthcare professional investigation the following allegations have been investigated: unspecified allegations.The reported allegations have been further investigated based on the information provided to date.Unknown if the reported unspecified allegations are directly related to the filter and unable to identify a corresponding failure mode at this point in time.20 devices in lot.No relevant notes on work order.The product is manufactured and inspected according to specifications.No evidence to suggest that this device was not manufactured according to specifications and nothing indicates that the filter did not perform as intended, e.G.Intended for the prevention of recurrent pulmonary embolism (pe) via placement in the vena cava.Cook will reopen its investigation if further information is received warranting supplementation in accordance with 21 c.F.R.803.56.This report includes information known at this time.A follow-up medwatch report will be submitted if additional relevant information becomes available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, or that any cook device caused or contributed to or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Patient allegedly received a celect inferior vena cava (ivc) filter on (b)(6) 2012 via the right internal jugular vein and the patient was injured without further explanation.